# SDR DHL2005805523

- Difficulty date: March 13, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 3645611U
- Condition: Cracked
- Location: Boost Pump
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ALT TANK BOOSTER PUMP BRACKET CRACKED (FWD).  REMOVED CRACKED BRACKET IAW SRM 51-1-20D PG 21.  INSTALLED NEW BRACKET TO NR 4 ALT TANK BOOSTER PUMP IAW SRM 51-1-20D PG 9.  TORQUED HI-LOKS IAW SRM 51-3-1 TABLE II.
